Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1683–1690 (Mi de444)  

Asymptotics of the spectral function of ordinary differential operators on a finite interval

G. I. Bass

Serpukhov higher engineering school

Full text: PDF file (521 kB)

Bibliographic databases:
UDC: 517.948.35
Received: 01.04.1967

Citation: G. I. Bass, “Asymptotics of the spectral function of ordinary differential operators on a finite interval”, Differ. Uravn., 4:9 (1968), 1683–1690

Citation in format AMSBIB
\Bibitem{Bas68}
\by G.~I.~Bass
\paper Asymptotics of the spectral function of ordinary differential operators on a finite interval
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1683--1690
\mathnet{http://mi.mathnet.ru/de444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236764}
\zmath{https://zbmath.org/?q=an:0165.41103}


Linking options:
  • http://mi.mathnet.ru/eng/de444
  • http://mi.mathnet.ru/eng/de/v4/i9/p1683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022